en
Scientific article
Open access
French

Les antinomies de Russell et de Burali-Forti et le problème fondamental de la théorie des ensembles

ContributorsMirimanoff, Dmitri
Published inEnseignement mathématique, vol. 19, no. 1-2, p. 37-52
Publication date1917
Citation (ISO format)
MIRIMANOFF, Dmitri. Les antinomies de Russell et de Burali-Forti et le problème fondamental de la théorie des ensembles. In: Enseignement mathématique, 1917, vol. 19, n° 1-2, p. 37–52. doi: 10.5169/seals-17315
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0013-8584
387views
701downloads

Technical informations

Creation01/29/2019 11:05:00 AM
First validation01/29/2019 11:05:00 AM
Update time03/15/2023 3:39:57 PM
Status update03/15/2023 3:39:57 PM
Last indexation02/12/2024 12:59:01 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack